tamagotchi Posted June 5, 2011 Share Posted June 5, 2011 I've been on wellbutrin for about two weeks. In the last two days my suicide thoughts have been significantly worse than they usually are when I'm depressed. I don't feel any more depressed than "usual" but the thoughts are much more practical, detailed, and elaborate than usual. I've always read that ADs have a potential to increase suicidal thoughts, but I thought it was an extremely small chance and only for young adults and adolescents? Is there any chance the wellbutrin could be contributing to this? It doesn't seem to be helping my mood much, if any. I already increased lithium (with pdoc's permission of course) which I hope might help with the thoughts and depression. I should add that this is the first AD I've tried in over 20 years, so I don't have much experience with them. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.